Previous |  Up |  Next


abstract degenerate fractional differential equations; infinitely differentiable fractional resolvent families; multivalued linear operators; semi-linear degenerate fractional Cauchy problems; Caputo fractional derivatives
In this paper, we investigate a class of abstract degenerate fractional differential equations with Caputo derivatives. We consider subordinated fractional resolvent families generated by multivalued linear operators, which do have removable singularities at the origin. Semi-linear degenerate fractional Cauchy problems are also considered in this context.
[1] Arendt W., Batty C. J. K., Hieber M., Neubrander F.: Vector-valued Laplace Transforms and Cauchy Problems. Monographs in Mathematics, 96, Birkhäuser/Springer Basel AG, Basel, 2001.
[2] Bazhlekova E.: Fractional Evolution Equations in Banach Spaces. PhD. Thesis, Eindhoven University of Technology, Eindhoven, 2001.
[3] Bokareva T. A., Sviridyuk G. A.: Whitney folds of the phase spaces of some semilinear equations of Sobolev type. Mat. Zametki 55 (1994), no. 3, 3–10, 141 (Russian); translation in Math. Notes 55 (1994), no. 3–4, 237–242.
[4] Brill H.: A semilinear Sobolev evolution equation in a Banach space. J. Diff. Equ. 24 (1977), 412–425. DOI 10.1016/0022-0396(77)90009-2
[5] Cardinali T., Santori L.: Boundary value problems for semilinear evolution inclusions: Carathéodory selections approach. Comment. Math. Univ. Carolin. 52 (2011), 115–125.
[6] Cross R.: Multivalued Linear Operators. Marcel Dekker Inc., New York, 1998. Zbl 0911.47002
[7] Demidenko G. V., Uspenskii S. V.: Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative. Pure and Applied Mathematics Series, 256, CRC Press, New York, 2003.
[8] Diethelm K.: The Analysis of Fractional Differential Equations. An Application-Oriented Exposition Using Differential Operators of Caputo Type. Springer, Berlin, 2010.
[9] Dlotko T.: Semilinear Cauchy problems with almost sectorial operators. Bull. Pol. Acad. Sci. Math. 55 (2007), 333–346. DOI 10.4064/ba55-4-5
[10] Favaron A., Favini A.: Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations. Tsukuba J. Math. 35 (2011), 259–323. DOI 10.21099/tkbjm/1331658708
[11] Favini A., Plazzi F.: Some results concerning the abstract degenerate nonlinear equation $( d/ dt)Mu(t) +Lu(t)=f(t, Ku(t))$. Circuits Systems Signal Process. 5 (1986), 261–274.
[12] Favini A., Yagi A.: Degenerate Differential Equations in Banach Spaces. Pure and Applied Mathematics, Chapman and Hall/CRC, New York, 1998.
[13] Fedorov V. E., Davydov P. N.: Global solvability of some Sobolev type semilinear equations. Vestnik Chelyabinsk. Univ. Ser. 3 Mat. Mekh. Inform. 12 (2010), 80–87.
[14] Fedorov V. E., Davydov P. N.: On nonlocal solutions of semilinear equations of the Sobolev type. Differ. Uravn. 49 (2013), 326–335. DOI 10.1134/S0012266113030087
[15] Kamenskii M., Obukhovskii V., Zecca P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. Walter de Gruyter, Berlin-New York, 2001. Zbl 0988.34001
[16] Kilbas A. A., Srivastava H. M., Trujillo J. J.: Theory and Applications of Fractional Differential Equations. Elsevier Science B.V., Amsterdam, 2006. Zbl 1092.45003
[17] Kostić M.: Abstract Volterra Integro-Differential Equations. CRC Press, Boca Raton, Fl., 2015.
[18] Kostić M.: A note on semilinear fractional equations goverened by abstract differential operators. An. Stiint. Univ. Al. I. Cuza Iasi Mat. 3 (2016), 757–762.
[19] Kostić M.: A note on semilinear degenerate relaxation equations associated with abstract differential operators. Chelyab. Fiz.-Mat. Zh. 1 (2016), 85–93.
[20] Kostić M.: Abstract Degenerate Volterra Integro-Differential Equations: Linear Theory and Applications. Book Manuscript, 2016, available at https://www.researchgate net/publication/323664531\_abstract-degenerate. doi: 10.13140/RG.2.2.16103.34729. DOI 10.13140/RG.2.2.16103.34729
[21] Kostić M.: Abstract degenerate fractional differential inclusions in Banach spaces. Appl. Anal. Discrete Math. 11 (2017), 39–61. DOI 10.2298/AADM1701039K
[22] Kostić M.: Abstract degenerate Volterra inclusions in locally convex spaces. Filomat 31 (2017), 597–619. DOI 10.2298/FIL1703597K
[23] Li F.: Mild solutions for abstract fractional differential equations with almost sectorial operators and infinite delay. Adv. Differ. Equ. (2013), 2013:327, 11 pp.
[24] Mainardi F.: Fractional Calculus and Waves in Linear Viscoelasticity. An Introduction to Mathematical Models. Imperial College Press, London, 2010.
[25] Martínez C., Sanz M., Pastor J.: A functional calculus and fractional powers for multivalued linear operators. Osaka J. Math. 37 (2000), 551–576.
[26] Melnikova I. V., Filinkov A. I.: Abstract Cauchy Problems: Three Approaches. Chapman and Hall/CRC, Boca Raton, 2001.
[27] Pastor J.: On uniqueness of fractional powers of multi-valued linear operators and the incomplete Cauchy problem. Ann. Mat. Pura. Appl. 191 (2012), 167–180. DOI 10.1007/s10231-010-0182-x
[28] Pazy A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York, 1983. Zbl 0516.47023
[29] Periago F.: Global existence, uniqueness, and continuous dependence for a semilinear initial value problem. J. Math. Anal. Appl. 280 (2003), 413–423. DOI 10.1016/S0022-247X(03)00126-4
[30] Periago F., Straub B.: A functional calculus for almost sectorial operators and applications to abstract evolution equations. J. Evol. Equ. 2 (2002), 41–68. DOI 10.1007/s00028-002-8079-9
[31] Podlubny I.: Fractional Differential Equations. Academic Press, New York, 1999.
[32] Prüss J.: Evolutionary Integral Equations and Applications. Birkhäuser, Basel, 1993.
[33] Rutkas A. G., Khudoshin I. G.: Global solvability of one degenerate semilinear differential operator equation. Nonlinear Oscill. 7 (2004), 403–417. DOI 10.1007/s11072-005-0020-z
[34] Samko S. G., Kilbas A. A., Marichev O. I.: Fractional Derivatives and Integrals: Theory and Applications. Gordon and Breach, New York, 1993.
[35] Sviridyuk G. A.: Phase spaces of Sobolev type semilinear equations with a relatively sectorial operator. St. Petersburg Math. J. 6 (1995), 1109–1126.
[36] Sviridyuk G. A., Fedorov V. E.: Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Inverse and Ill-posed Problems Series, 42, VSP, Utrecht, 2003.
[37] von Wahl W.: Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen. Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. 11 (1972), 231–258 (German).
[38] Wang R.-N., Chen D.-H., Xiao T.-J.: Abstract fractional Cauchy problems with almost sectorial operators. J. Differential Equations 252 (2012), 202–235. DOI 10.1016/j.jde.2011.08.048
[39] Xiao T.-J., Liang J.: The Cauchy Problem for Higher–Order Abstract Differential Equations. Springer, Berlin, 1998.
Partner of
EuDML logo